# SDR DU4R2007063

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug MD 83
- Aircraft serial: 49789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1135-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATED CORROSION AT LT O/B CUSP WEB FROM FS 1135 TO FS 1175.  REPAIRED BY FABRICATING AND INSTALLING CUSP WEB REPAIR SECTION 4.5 BY 20.2 FROM 7075-T6 .063 IAW DC-9/MD-80 SRM 51-10-2, 51-10-3, 51-10-4 AND 53-14-3 FIG 12.
